On a characterization of linear operators
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 435-441
Kil-Woung Jun and Yang Hi Lee
Chungnam National University, Kongju National University of Education
Abstract : We obtain a characterization of linear operators on vector spaces and homomorphisms on algebras applying the stability properties of functional equations.
Keywords : additive mapping, linear mapping, homomorphism, linebreak stability
MSC numbers : 47H15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd